RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 229–230 (Mi umn77)  

This article is cited in 18 scientific papers (total in 18 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A limit theorem for a supercritical branching random walk on $\mathbb Z^d$ with a single source

L. V. Bogachev, E. B. Yarovaya

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm77

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 1086–1088

Bibliographic databases:

MSC: 60G50, 60Fxx, 60J80
Accepted: 19.08.1998

Citation: L. V. Bogachev, E. B. Yarovaya, “A limit theorem for a supercritical branching random walk on $\mathbb Z^d$ with a single source”, Uspekhi Mat. Nauk, 53:5(323) (1998), 229–230; Russian Math. Surveys, 53:5 (1998), 1086–1088

Citation in format AMSBIB
\Bibitem{BogYar98}
\by L.~V.~Bogachev, E.~B.~Yarovaya
\paper A~limit theorem for a~supercritical branching random walk on~$\mathbb Z^d$ with a~single source
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 229--230
\mathnet{http://mi.mathnet.ru/umn77}
\crossref{https://doi.org/10.4213/rm77}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691192}
\zmath{https://zbmath.org/?q=an:0940.60042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1086B}
\elib{http://elibrary.ru/item.asp?id=13971232}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 1086--1088
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040583612}


Linking options:
  • http://mi.mathnet.ru/eng/umn77
  • https://doi.org/10.4213/rm77
  • http://mi.mathnet.ru/eng/umn/v53/i5/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vatutin, V. A. Topchii, “Limit theorem for critical catalytic branching random walks”, Theory Probab. Appl., 49:3 (2005), 498–518  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Topchii V., Vatutin V., “Two-dimensional limit theorem for a critical catalytic branching random walk”, Mathematics and Computer Science III: Algorithms, Trees, Combinatorics and Probabilities, Trends in Mathematics, 2004, 387–395  mathscinet  zmath  isi
    3. Vladimir Vatutin*, Jie Xiong**, “Some Limit Theorems for a Particle System of Single Point Catalytic Branching Random Walks”, Acta Math Sinica, 23:6 (2007), 997  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. E. B. Yarovaya, “Models of branching walks and their use in the reliability theory”, Autom. Remote Control, 71:7 (2010), 1308–1324  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. E. B. Yarovaya, “Criterions of the exponential growth of particles for some models of branching random walks”, Theory Probab. Appl., 55:4 (2011), 661–682  mathnet  crossref  crossref  mathscinet  isi
    6. Yarovaya E., “Critical and Subcritical Branching Symmetric Random Walks on d-Dimensional Lattices”, Advances in Data Analysis - Theory and Applications To Reliability and Inference, Data Mining, Bioinformatics, Lifetime Data, and Neural Networks, Statistics for Industry and Technology, 2010, 157–168  mathscinet  isi
    7. E. V. Bulinskaya, “Catalytic branching random walk on three-dimensional lattice”, Theory Stoch. Process., 16(32):2 (2010), 23–32  mathnet  mathscinet
    8. E. B. Yarovaya, “Supercritical Branching Random Walks with a Single Source”, Communications in Statistics - Theory and Methods, 40:16 (2011), 2926  crossref  mathscinet  zmath  isi  scopus  scopus
    9. V. A. Vatutin, V. A. Topchiǐ, “Catalytic branching random walks in $\mathbb Z^d$ with branching at the origin”, Siberian Adv. Math., 23:2 (2013), 125–153  mathnet  crossref  mathscinet  elib
    10. Y. Hu, V. A. Topchii, V. A. Vatutin, “Branching Random Walk in $Z^{4}$ with Branching at the Origin Only”, Theory Probab. Appl, 56:2 (2012), 193  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    11. E. B. Yarovaya, “Spectral Properties of Evolutionary Operators in Branching Random Walk Models”, Math. Notes, 92:1 (2012), 115–131  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. L. Koralov, S. Molchanov, “Structure of Population Inside Propagating Front”, J Math Sci, 2013  crossref  mathscinet  elib  scopus  scopus
    13. Yarovaya E.B., “Branching Random Walks with Several Sources”, Math. Popul. Stud., 20:1 (2013), 14–26  crossref  mathscinet  isi  elib  scopus  scopus
    14. Koralov L., “Branching Diffusion in Inhomogeneous Media”, Asymptotic Anal., 81:3-4 (2013), 357–377  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    15. E. B. Yarovaya, “Operators Satisfying the Schur Condition and their Applications to the Branching Random Walks”, Communications in Statistics - Theory and Methods, 43:7 (2014), 1523  crossref  mathscinet  zmath  isi  scopus  scopus
    16. Antonenko E., Yarovaya E., “On the Number of Positive Eigenvalues of the Evolutionary Operator of Branching Random Walk”, Branching Processes and Their Applications, Lecture Notes in Statistics, 219, eds. DelPuerto I., Gonzalez M., Gutierrez C., Martinez R., Minuesa C., Molina M., Mota M., Ramos A., Springer, 2016, 41–55  crossref  mathscinet  zmath  isi  scopus  scopus
    17. Yarovaya E., “Positive Discrete Spectrum of the Evolutionary Operator of Supercritical Branching Walks With Heavy Tails”, Methodol. Comput. Appl. Probab., 19:4 (2017), 1151–1167  crossref  mathscinet  zmath  isi  scopus  scopus
    18. Getan A., Molchanov S., Vainberg B., “Intermittency For Branching Walks With Heavy Tails”, Stoch. Dyn., 17:6 (2017), 1750044  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:216
    Full text:86
    References:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019